# SDR USAA2012012400013

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 42,717 hours, 17,334 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT POWER AT IDLE DIRTY SOCK SMELL STRONG, ODOR MUCH STRONGER IN DESCENT ABOUT 8000 FT MSL.  FOUND APU LEAKING OIL FROM LUBE FITTING AND TUBES AFT OF APU INTAKE AT 6 O'CLOCK POSITION.  RESEALED TWO LUBE TUBES AFT OF APU ENGINE INTAKE.  LEAK AND OPS CHECKED GOOD.
